Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 166, NWS Little Rock, AR

April 20, 2011Clark County, Hot Spring County, Pike County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 20, 2011, 3:00 PM CDT for Clark County, Hot Spring County, Pike County, Arkansas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2011, 3:00 PM CDT (20:00 UTC)
Expired
Apr 20, 2011, 4:00 PM CDT
In force
60 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Clark County, AR, Hot Spring County, AR, Pike County, AR

The radar

The Little Rock radar (KLZK), 136 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 2:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2758 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
1.6
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WUUS54 KLZK 202000
SVRLZK
ARC019-059-109-202100-
/O.NEW.KLZK.SV.W.0166.110420T2000Z-110420T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARK COUNTY IN SOUTHWEST ARKANSAS...
  SOUTH CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHERN PIKE COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 400 PM CDT

* AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 4 MILES WEST OF MURFREESBORO...AND MOVING EAST AT
  40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...       LAKE GREESON...       DEGRAY LAKE...
  ARKADELPHIA...        RICHWOODS...          OKOLONA...
  NARROWS DAM...        HALFWAY...            DEGRAY LAKE SP...
  CRATER OF DIAMONDS SP...                    CADDO VALLEY...
  SHAWMUT...            ROY...                PISGAH...
  PIKE CITY...          JOAN...               HOLLYWOOD...
  GUM SPRINGS...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 64 AND 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3429 9301 3409 9290 3395 9336 3396 9348
      3394 9352 3399 9369 3412 9382 3417 9382
      3419 9389
TIME...MOT...LOC 2000Z 250DEG 36KT 3409 9370

$$

44
1 follow-up statement
102 
WWUS54 KLZK 202023
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
323 PM CDT WED APR 20 2011

ARC019-059-109-202100-
/O.CON.KLZK.SV.W.0166.000000T0000Z-110420T2100Z/
CLARK AR-PIKE AR-HOT SPRING AR-
323 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HOT SPRING...SOUTHERN PIKE AND CENTRAL CLARK COUNTIES UNTIL 400 PM
CDT...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 8 MILES NORTHEAST OF MURFREESBORO...
MOVING EAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MURFREESBORO...       LAKE GREESON...       DEGRAY LAKE...
  ARKADELPHIA...        RICHWOODS...          OKOLONA...
  NARROWS DAM...        HALFWAY...            DEGRAY LAKE SP...
  CRATER OF DIAMONDS SP...                    CADDO VALLEY...
  SHAWMUT...            ROY...                PISGAH...
  PIKE CITY...          JOAN...               HOLLYWOOD...
  GUM SPRINGS...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 64 AND 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3420 9377 3429 9301 3409 9290 3395 9336
      3396 9348 3394 9352 3399 9369 3410 9380
TIME...MOT...LOC 2023Z 262DEG 24KT 3412 9355

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 12:43 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 20, 12:43 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1243 PM CDT WED APR 20 2011

.DISCUSSION...

HAVE UPDATED FOR 18Z AVIATION DISCUSSION BELOW...

&&

.AVIATION...

FRONT THAT PUSHED THROUGH THE STATE ON TUE NIGHT HAS STALLED
ACROSS THE LA/AR BORDER THIS AFTERNOON. SHRA AND TSRA WILL BE
POSSIBLE ALONG AND NORTH OF THIS FRONT...MAINLY EFFECTING THE
CENTRAL AND SRN SITES. NRN SITES WILL SEE THE VFR CONDITIONS
PERSIST THROUGH THE AFTERNOON HRS..BEFORE PRECIP CHANCES BEGIN
INCREASING OVERNIGHT AND CIGS START TO DROP. FURTHER SOUTH...LOW
LEVEL STATUS WILL KEEP MVFR AND LOW LEVEL VFR CIGS THROUGH MUCH OF
THE AFTERNOON...THOUGH SOME IMPROVEMENT COULD OCCUR LATE THIS
AFTERNOON. HAVE MENTIONED SHRA AND TSRA FOR MOST SITES BY THU
MORNING AS THE FRONT BEGINS LIFTING BACK NORTH.

&&

PREV DISCUSSION... /ISSUED 436 AM CDT WED APR 20 2011/

SHORT TERM...TODAY THROUGH SATURDAY NIGHT

A FRONT WILL SAG INTO SOUTHERN ARKANSAS AND NORTHERN LOUISIANA
BY THIS EVENING BEFORE STALLING. COOLER AND DRIER AIR WILL FOLLOW
THE FRONT IN THE NORTHERN COUNTIES...WITH CHANCES FOR SHOWERS AND
THUNDERSTORMS CONTINUING IN CENTRAL/SOUTHERN SECTIONS OF THE STATE.

ON THURSDAY...THE FRONT WILL BEGIN LIFTING BACK TO THE NORTH. RAIN
CHANCES WILL SHIFT INTO NORTHERN/CENTRAL ARKANSAS WITH THE
FRONT...WITH WARM/HUMID AIR AND ONLY SLIGHT CHANCES FOR STORMS
ACROSS THE SOUTH.

BY FRIDAY INTO THE WEEKEND...THE FRONT WILL BE CLOSE TO THE
ARKANSAS AND MISSOURI BORDER. HIGH PRESSURE OVER THE SOUTHEAST
UNITED STATES WILL KEEP THE FRONT PARKED...WITH SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS MAINLY NORTH OF THE REGION. IF
STORMS HAPPEN TO MAKE IT INTO THE STATE...THEY WILL MOSTLY AFFECT
AREAS NORTH OF LITTLE ROCK.

TEMPERATURES THROUGH THE WEEKEND WILL BE ABOVE NORMAL IN SOUTHERN
ARKANSAS...AND AT/BELOW NORMAL IN THE NORTH.

LONG TERM...SUNDAY THROUGH TUESDAY

SOUTHWEST FLOW ALOFT WILL BE OVER ARKANSAS TO BEGIN THE LONG TERM
PERIOD. AN UPPER LOW PRESSURE SYSTEM DIVES INTO THE NORTHERN U.S.
MONDAY AND WILL MOVE INTO THE MIDWEST BY TUESDAY.

A FRONT WILL BE STALLED ACROSS NORTHWEST ARKANSAS TO BEGIN THE
PERIOD AS WELL. THIS FRONT WILL MOVE NORTH AS A WARM FRONT MONDAY. A
COLD FRONT WILL SLOWLY MOVE THROUGH OKLAHOMA MONDAY AND INTO
ARKANSAS TUESDAY. THIS IS GOING TO BRING CHANCES OF SHOWERS AND
THUNDERSTORMS TO THE STATE THROUGH THE PERIOD. THE SLOW MOVING FRONT
COULD BRING POTENTIALLY FLOODING RAIN TO THE AREA. SEVERE WEATHER
WILL THEN BE POSSIBLE TUESDAY AS THE COLD FRONT MOVES THROUGH
ARKANSAS. NEAR TO ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE
PERIOD WITH MUCH OF THE STATE IN THE WARM SECTOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     68  49  66  59 /  10  40  50  30
CAMDEN AR         71  58  78  63 /  40  40  30  20
HARRISON AR       65  47  64  57 /  10  30  50  40
HOT SPRINGS AR    66  55  72  61 /  30  50  30  20
LITTLE ROCK   AR  68  55  71  62 /  30  50  40  20
MONTICELLO AR     74  61  78  65 /  40  50  30  20
MOUNT IDA AR      65  56  72  60 /  30  50  30  20
MOUNTAIN HOME AR  66  47  64  57 /  10  30  50  40
NEWPORT AR        68  50  68  60 /  10  40  50  30
PINE BLUFF AR     69  57  75  63 /  40  50  30  20
RUSSELLVILLE AR   68  51  68  58 /  20  50  40  20
SEARCY AR         68  51  69  60 /  20  50  40  20
STUTTGART AR      68  55  73  62 /  30  50  40  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...62
Hazardous weather outlook, Apr 20, 9:47 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
947 AM CDT WED APR 20 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
947 AM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE WILL DOMINATE THE NORTHERN HALF OF ARKANSAS TODAY. THE
COLD FRONT THAT MOVED THROUGH THE STATE TUESDAY WILL STALL TODAY
NEAR THE LOUISIANA BORDER...CONTINUING THE CHANCES FOR SHOWERS AND
THUNDERSTORMS MAINLY IN SOUTH ARKANSAS. DAYTIME HEATING WILL AID
IN THE FORMATION OF AFTERNOON THUNDERSTORMS ACROSS THE SOUTH.
LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ON THURSDAY...THE STATIONARY FRONT IN LOUISIANA WILL MOVE NORTH AS A
WARM FRONT AND BRING ANOTHER ROUND OF THUNDERSTORMS TO THE STATE.
THE BEST CHANCE FOR THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF
THE FORECAST AREA. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE
HAIL BEING THE MOST LIKELY THREAT.

ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN
THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA.

FINALLY...ON MONDAY MODELS ARE SHOWING A SETUP THAT COULD BRING A
SIGNIFICANT AND WIDESPREAD ROUND OF STRONG THUNDERSTORMS TO THE
STATE. DETAILS ABOUT THIS EVENT ARE NOT YET CLEAR...BUT THIS
SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS
PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR
FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE
AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL
BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND INTO
EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN THE VICINITY OF
THE OZARKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/62

In the hours before

Special weather statement, Apr 20, 1:45 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
145 PM CDT WED APR 20 2011

ARZ040-041-201930-
MONTGOMERY AR-POLK AR-
145 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN MONTGOMERY AND
CENTRAL POLK COUNTIES UNTIL 230 PM CDT...

AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF WHISKEY PEAK...OR 17 MILES
SOUTHWEST OF MENA...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MENA...               VANDERVOORT...        POLK CNTY FAIRGNDS...
  OPAL...               MCCAULEY...           LAKE MENA...
  HATFIELD...           SHADY...              NUNLEY...
  INK...                HATTON...             DALLAS...
  COVE...               BOGG SPRINGS...       BOARD CAMP...
  BIG FORK...           YOCANNA...            WOLF PEN GAP...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3448 9447 3468 9402 3446 9389 3427 9447
      3428 9448
TIME...MOT...LOC 1846Z 245DEG 28KT 3440 9440

44
Local storm report, Apr 20, 2:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
216 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             INK                     34.58N 94.12W
04/20/2011  E1.00 INCH       POLK               AR   PUBLIC

&&

61
Local storm report, Apr 20, 2:30 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
230 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             2 SW CAMMACK VILLAGE    34.76N 92.37W
04/20/2011  E1.00 INCH       PULASKI            AR   TRAINED SPOTTER

            HAIL FELL BETWEEN NAPA VALLEY RD AND GREEN MOUNTAIN DR.

&&

224
Local storm report, Apr 20, 2:33 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
233 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             NORTH LITTLE ROCK       34.79N 92.26W
04/20/2011  M1.00 INCH       PULASKI            AR   TRAINED SPOTTER

            HAIL FELL AT MCCAIN MALL.

&&

224
Local storm report, Apr 20, 2:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
237 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             NORTH LITTLE ROCK       34.79N 92.26W
04/20/2011  M1.00 INCH       PULASKI            AR   PUBLIC

            HAIL FELL AT NLR NISSAN ON LANDERS RD.

&&

224
Local storm report, Apr 20, 2:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
245 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             1 NNW NEEDMORE          34.81N 94.04W
04/20/2011  M1.00 INCH       SCOTT              AR   LAW ENFORCEMENT

            HAIL FELL AT INTERSECTION OF HWY 71 AND 28 EAST.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:06 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike39 min
Apr 19, 7:16 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike44 min
Apr 19, 7:20 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Independence, Stone, Van Buren40 min
Apr 19, 7:21 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Jackson, Sharp39 min
Apr 19, 7:28 PM CDTSevere Thunderstorm WarningLZKPolk, Scott32 min
Apr 19, 7:35 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Van Buren25 min
Apr 19, 7:39 PM CDTTornado WarningLZKMontgomery, Polk, Scott, Yell51 min
Apr 19, 7:43 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Saline47 min
Apr 19, 7:45 PM CDTSevere Thunderstorm WarningLZKLogan, Scott33 min
Apr 19, 7:47 PM CDTSevere Thunderstorm WarningLZKPolk, Scott43 min
Apr 19, 7:54 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, Sharp, Stone and 1 more51 min
Apr 19, 8:01 PM CDTTornado WarningLZKGarland, Hot Spring, Saline29 min
Apr 19, 8:11 PM CDTTornado WarningLZKGrant, Hot Spring, Saline49 min
Apr 19, 8:20 PM CDTTornado WarningLZKPolk, Scott, Yell40 min
Apr 19, 8:22 PM CDTTornado WarningLZKPulaski, Saline23 min
Apr 19, 8:23 PM CDTSevere Thunderstorm WarningLZKFaulkner, White, Woodruff52 min
Apr 19, 8:24 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Saline, Yell51 min
Apr 19, 8:29 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 8 more46 min
Apr 19, 8:40 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell35 min
Apr 19, 8:44 PM CDTTornado WarningLZKLonoke, Prairie, Pulaski10 min
Apr 19, 8:45 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery45 min
Apr 19, 8:46 PM CDTTornado WarningLZKJefferson, Lonoke, Pulaski29 min
Apr 19, 8:49 PM CDTTornado WarningLZKGarland, Perry, Saline, Yell41 min
Apr 19, 8:52 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Pulaski, White, Woodruff38 min
Apr 19, 8:53 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White52 min
Apr 19, 9:05 PM CDTTornado WarningLZKArkansas, Jefferson25 min
Apr 19, 9:10 PM CDTTornado WarningLZKLonoke, Monroe, Prairie35 min
Apr 19, 9:13 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski47 min
Apr 19, 9:19 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Grant, Jefferson, Lincoln, Lonoke and 2 more41 min
Apr 19, 9:23 PM CDTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, White, Woodruff37 min
Apr 19, 9:26 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie34 min
Apr 19, 9:31 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pulaski, Saline44 min
Apr 19, 9:32 PM CDTTornado WarningLZKArkansas, Monroe28 min
Apr 19, 9:47 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Saline43 min
Apr 19, 9:48 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Pike42 min
Apr 19, 9:53 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie37 min
Apr 19, 10:00 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more45 min
Apr 19, 10:00 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White45 min
Apr 19, 10:10 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike50 min
Apr 19, 10:10 PM CDTTornado WarningLZKGarland, Grant, Hot Spring, Lonoke, Pulaski, Saline50 min
Apr 19, 10:17 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Yell43 min
Apr 19, 10:34 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline41 min
Apr 19, 10:45 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White45 min
Apr 19, 10:57 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe33 min
Apr 19, 11:02 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Pike43 min
Apr 19, 11:06 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, White, Woodruff39 min
Apr 19, 11:14 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Saline46 min
Apr 19, 11:15 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White45 min
Apr 19, 11:24 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff36 min
Apr 19, 11:29 PM CDTSevere Thunderstorm WarningLZKFaulkner, White46 min
Apr 19, 11:34 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie41 min
Apr 19, 11:40 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Pike50 min
Apr 19, 11:45 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson45 min
Apr 19, 11:56 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff36 min
Apr 20, 12:05 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita40 min
Apr 20, 12:23 AM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita52 min
Apr 20, 12:30 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lincoln45 min
Apr 20, 1:00 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, White, Woodruff36 min
Apr 20, 1:01 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe44 min
Apr 20, 1:09 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Ouachita51 min
Apr 20, 1:11 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Drew, Jefferson, Lincoln49 min
Apr 20, 1:45 AM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Desha, Drew, Lincoln45 min
Apr 20, 1:46 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln44 min
Apr 20, 2:00 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike45 min
Apr 20, 2:24 AM CDTSpecial Weather StatementLZKHot Spring46 min
Apr 20, 2:43 AM CDTSpecial Weather StatementLZKClark, Dallas47 min
Apr 20, 4:38 AM CDTSevere Thunderstorm WarningLZKDrew37 min
Apr 20, 11:29 AM CDTSpecial Weather StatementLZKScott31 min
Apr 20, 11:34 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott26 min
Apr 20, 11:58 AM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Scott, Yell47 min
Apr 20, 12:56 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Yell34 min
Apr 20, 1:12 PM CDTSpecial Weather StatementLZKPerry33 min
Apr 20, 1:24 PM CDTSpecial Weather StatementLZKMontgomery46 min
Apr 20, 1:26 PM CDTSpecial Weather StatementLZKScott44 min
Apr 20, 1:31 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline44 min
Apr 20, 1:42 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Scott, Yell48 min
Apr 20, 1:45 PM CDTSpecial Weather StatementLZKPolk45 min
Apr 20, 2:07 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Perry, Pulaski, Saline38 min
Apr 20, 2:10 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott65 min
Apr 20, 2:11 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Saline, Yell49 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.